On F-implicit Minimal Vector Variational Inequalities

  • Mehdi Roohi Golestan Uinversity, Iran
  • Mohsen Rostamian Delavar University of Bojnord, Iran
Keywords: Minimal vector space, Fan-KKM theorem, co-compact property, Vector F-implicit variational inequality problem.


In this paper, by introducing some new concepts in minimal spaces, we prove a generalized form of the Fan-KKM theorem in minimal vector spaces. A new class of minimal generalized vector F-implicit variational inequality problems and, as an application of Fan-KKM theorem is investigated. Moreover, an existence theorem for this kind of problems under some suitable assumptions in minimal vector spaces is given.


M. Alimohammady and M. Roohi, Linear minimal space, Chaos, Solitons & Fractals, vol. 33, no. 4, pp. 1348–1354, 2007.

M. Alimohammady, M. Roohi and M. Rostamian Delavar, Transfer closed and transfer open multimaps in minimal spaces, Chaos, Solitons & Fractals, vol. 40, no. 3, pp. 1162–1168, 2009.

M. Alimohammady, M. Roohi and M. Rostamian Delavar, Transfer closed multimaps and Fan-KKM principle, Nonlinear Funct. Anal. Appl. vol. 13, no. 4, pp. 597–611, 2008.

M. Eshaghi Gordji , M. Rostamian Delavar and M. Roohi, Applications of Fan’s matching theorem in MKKM spaces, Math. Inequal. Appl. vol. 17, no. 1, pp. 233–240, 2014.

K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann. vol. 266, pp. 519–537, 1984.

F. Giannessi, Vector Variational Inequalities and Vector Equilibria, vol. 38, Kluwer Academic, Dordrecht, The Netherlands, 2000.

N. J. Huang and J. Li, F-implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen. vol. 23, pp. 293–302, 2004.

M. K. Kang, Some Vector Implicit Complementarity Problems with Corresponding Variatuonal Inequality Problems, Commun. Korean Math. Soc. vol. 22, no. 3, pp. 401–410, 2007.

Z. Khan, S. S. Irfan, M. Firdosh Khan and P. Shukla, An itertive algorithm with error terms for solving a system of implicit n-variational inclusions, Statistics, Optimization & Information Computing, vol. 8, pp. 242-253, 2020.

B. Knaster, K. Kuratowski and S. Mazurkiewicz, Ein Beweis des fixpunktsatzes fur n-dimensionale simplexe, Fund. Math. vol. 14, pp. 132–137, 1929.

B. S. Lee, M. F. Khan and Salahuddin, Vector F-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett. vol. 20, pp. 433–438, 2007.

J. Li and N. J. Huang, Vector F-implicit complementarity problems in Banach spaces, Appl. Math. Lett. vol. 19, pp. 464–471, 2006.

H. Maki, On generalizing semi-open sets and preopen sets, Meeting on Topological Spaces Theory and its Application, pp. 13–18, Augoust 1996.

H. Maki, J. Umehara and T. Noiri, Every topological space is pre T 12, Mem. Fac. Sci. Kochi Univ. Ser A. Math. vol. 17, pp. 33–42, 1996.

S. Park, Ninety years of the Brouwer fixed point theorem, Vietnam J. Math. vol. 27, pp. 193–232, 1999.

V. Popa and T. Noiri, On M-continuous functions, Anal. Univ. Dunarea Jos-Galati, Ser. Mat. Fiz. Mec. Teor. Fasc. II vol. 18, no. 23, pp. 31–41, 2000.

M. M. Wong, Q. H. Ansari and J. C Yao, Existence of solutions of generalized variational inequalities in reflexive Banach spaces, Appl. Math. Lett. vol. 22, n. 2, pp. 197–201, 2009.

K. Q. Wu and N. J. Huang, General mixed vector F-implicit complementarity problems in Banach spaces, J. Appl. Anal. vol. 14, no. 1, pp. 73–88, 2008.

How to Cite
Roohi, M., & Mohsen Rostamian Delavar. (2022). On F-implicit Minimal Vector Variational Inequalities. Statistics, Optimization & Information Computing, 10(2), 401-409. https://doi.org/10.19139/soic-2310-5070-434
Research Articles